# SDR USAA2010080291553

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6936656U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON UPPER ANGLE ON SHEAR WEB BETWEEN BS 927 TO BS 947 AT BL 0.  REPLACED UPPER ANGLE ON SHEAR WEB BETWEEN BS 927 TO BS 947 AT BL 0 IAW B737 SRM 53-00-04.
